I cannot believe it, seems that I'm allergic to progesterone pills! First the Lupron, now this... bottom lip started feeling fuller than normal but being that I've been so fatigued (side effect of Estrace; taking 6-2mg pills in the morning & 4-2mg in the evening) I mustered up enough energy to brush it off. About an hour ago it became obvious that my bottom lip felt big as hell. I doubt it's the Estrace because I've been taking it for over a month. Just started the progesterone pill, though, a few days ago.
My vision started getting blurry the next day but I read that that's a natural side effect. Also felt dizzy but that was also to be expected. Now this! Just popped a trusty Benadryl so I should be right as rain. I'll also call the doctor's office tomorrow & see what they say. Except I'm concerned that they may suggest that I discontinue.
Funny thing is that the Lupron also blew up my entire face along with
bottom lip but at least the latter is all that's swollen... for now.
Internet sleuthing yielded this thread on Fertile Thoughts so I'm feeling reassured for right now. Looks like I may be able to prophylactically take an antihistimane (like Zyrtec, which I do have & love because it doesn't make me as drowsy as Benadry can) along with progesterone pills or shots to control the allergy... I hope!
I didn't realize I can be so sensitive to these IVF drugs so I hope this is it!